Panadol extra soluble tablets24s

You have 0 of this in your trolley

Panadol extra soluble tablets
0 in trolley

Quantity of Panadol extra soluble tablets in trolley 0

0 in trolley.
£4.00(16.7p each)4.00
Paracetamol + caffeine Panadol Extra Soluble Tablets for extra effective, fast acting pain relief. Extra effective pain relief Headache, toothache, rheumatic pain, feverishness, sore throat, helps reduce temperature, migraine, period pain, backache, aches and pains of colds and flu
Powerful Effective Relief. Soluble Format. Contains caffeine to amplify the pain relieving effect of paracetamol. Reduces Fever.Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol. When you've got a headache, Panadol Extra Soluble can deliver powerful, effective relief. And it's gentle on your stomach too. When to Use Panadol Extra Soluble Panadol Extra Soluble can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Soluble can also relieve common types of pain, including back pain, toothache, period pain and joint pain. How to Use Panadol Extra Soluble When experiencing pain, adults and children aged 16 years and over should take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. Children aged 12-15 years should be given 1 tablet dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label.
  • Analgesic

Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420)

Typical values

Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets How to Take For oral use: The tablets must be dissolved in water before taking. Adults: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Warnings

  • WARNINGS<br>Do not exceed the stated dose.<br>Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br><br>DO NOT TAKE<br>Contains paracetamol.<br>Do not take with any other paracetamol-containing products<br><br>Avoid too much caffeine in drinks like coffee and tea when taking these tablets.<br><br>CONSULT YOUR DOCTOR<br>Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.<br>If your headaches become persistent, see your doctor.<br>If symptoms persist consult your doctor.<br><br>Keep out of the reach and sight of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer